Aa
A
A
Close
Blank
1128565 tn?1316724743
How much to take of Benadryl for help with Withdrawals ?
Hi All

Still suffering with withdrawals from eflexor however nausea has gone but palpitations seem to have gone worse.
I read that benadryl can help with symptoms can anyone tell me how much they take of it and how it works. On the
instructions it says only 3 x 10 mg tablets in 24 hours.
Love
Lorraine xx
Cancel
3 Answers
3 Answers
Page 1 of 1
1042487 tn?1275283499
While it is true that a certain brand of Benadryl can help for withdrawal due to it's sedative effect and action on the H1 receptor, Benadryl also have anticholinergic effect. The withdrawal is mainly due to what is called a ''anticholinergic rebound'' what you need is to rebalance your cholinergic system by providing your body/brain with extra choline & inositol (supplementing with choline and inositol to restore the depleted levels of acetylcholine). I think it can be a problem is you start self-medicating with Benadryl to get a relief from the withdrawal symptoms as it is not addressing the primary cause. B vitamin complex and Omega-3 are also useful for withdrawal.

The indication on your Benadryl box are TID (three times a day) which means you take a maximum of 3 x 10mg for a 24 hours periods.

Any change in your medications, dosage, schedule should be addressed with a qualified physician/pharmacist whether it be a supplement, over-the-counter medication or prescription drugs.

M4
Comment
Cancel
1042487 tn?1275283499
Comment
Comment
Submit Comment
1128565 tn?1316724743
Thanks
Think increasing the Dolsulipin is helping with the withdrawals please god had a bad day y/day but improved today. Just have to take one day at a time !!
Can too much Vit B upset your stomach, took two instead of one tablets.
Love
Lorraine xx
Comment
Cancel
1128565 tn?1316724743
Comment
Comment
Submit Comment
1042487 tn?1275283499
Well if your are sensitive enough yes it can upset your stomach but remember that B vitamins are extremely water soluble and what your body don't need or what is not absorbed will be flushed out in the urine. You must have noticed a bright yellow color in your urine, this is the extra B vitamins being flushed out.

Dosulepin? This is another antidepressant, it's a tricyclic SNRI. Of course it will help with the withdrawal since it will block the reuptake of both serotonin and norepinephrine like Effexor but much less potent so yeah it is a good strategy to do a cross-tapering with dosulepin for Effexor withdrawals. Very good call on the dosulepin!

M4
Comment
Cancel
1042487 tn?1275283499
Comment
Comment
Submit Comment
Your Answer
1128565 tn?1316724743
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
Raspberry_belle uploaded new photos
2 hrs ago
5938899 tn?1453692297
Blank
otakugenx added the Weight Tracker
7 hrs ago
2020005 tn?1417986816
Blank
KTowne Definitely starting to feel... Comment
9 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY